# SDR CHQA20130818317

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 26,088 hours, 21,601 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,715 hours, 23,809 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sending Unit
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THEY RECEIVED A FUEL 1 LO LEVEL WARNING AND FUEL IMBALANCE CAUTION MESSAGE. THE CREW DECLARED A FUEL EMERGENCY AND LANDED WITHOUT INCIDENT.  MX ISOLATED THE ISSUE TO THE WING TANK FUEL QTY INDICATION AND DEFERRED THE INDICATION.  REPLACED THE NR 3  TANK UNIT.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
